×

Found 1,564 Documents (Results 1–100)

On boundedness of fractional Hadamard integration and Hadamard-type integration in Lebesgue spaces with mixed norm. (English. Russian original) Zbl 07805801

J. Math. Sci., New York 278, No. 4, 722-733 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No. 1, 178-189 (2022).
MSC:  26Axx 42Bxx 44Axx
PDFBibTeX XMLCite
Full Text: DOI

On Hölder’s inequality in Lebesgue spaces with variable order of summability. (English. Russian original) Zbl 07800622

J. Math. Sci., New York 278, No. 2, 254-263 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 472-482 (2021).
MSC:  46E30 26D15
PDFBibTeX XMLCite
Full Text: DOI

Generalized polynomial method for solving a Cauchy-type problem for one fractional differential equation. (English. Russian original) Zbl 07794031

J. Math. Sci., New York 275, No. 5, 602-612 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 176, 80-90 (2020).
MSC:  34A08 34A12 34A45
PDFBibTeX XMLCite
Full Text: DOI

Realization functionals and description of a modulus of smoothness in variable exponent Lebesgue spaces. (English. Russian original) Zbl 07644822

Russ. Math. 66, No. 6, 8-19 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 6, 13-25 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Boundedness and compactness of the two-dimensional rectangular Hardy operator. (English. Russian original) Zbl 1518.47080

Dokl. Math. 106, No. 2, 361-365 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 506, 68-72 (2022).
MSC:  47G10 47B92 46E30
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

Software